# SDR AWXA9700285

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION NR 2 LGCIU WENT INOP, HAD TO RECYCLE LANDING GEAR.  REPLACED 39GA PROX SENSOR, OPS CHECK GOOD.
